# SDR AWXA200400814

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,189 hours, 40,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 6225135002
- Part serial: 2024
- Condition: Failed
- Location: Wx Radar
- Part time: 46,046 hours, 23,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE TO MCI RECEIVED WEATHER RADAR FAIL ANTENNA MESSAGE, DUE TO WEATHER EN ROUTE TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR ANTENNA MOUNT PEDESTAL IAW BMM 34-41-11-4, OPERATIONAL CHECK WAS GOOD. VENDORS INCOMING FUNCTIONAL TEST OF WEATHER RADAR ANTENNA MOUNT PEDESTAL S/N 2024 CONFIRMED REASON FOR REMOVAL, UNIT FOUND TO HAVE DEFECTIVE ELEVATOR MOTOR. REPLACED DEFECTIVE MOTOR AND OVERHAULED UNIT IAW CMM 34-45-22, REV. 15.
